Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 23 de mayo de 2024
  

Some generalizations of Kadison's theorem: a survey.

Título inglés Some generalizations of Kadison's theorem: a survey.
Título español Un estudio de algunas generalizaciones del teorema de Kadison.
Autor/es Rao, T. S. S. R. K.
Organización Stat-Math Unit Indian Stat. Inst., Bangalore, India
Revista 0213-8743
Publicación 2004, 19(3): 319-334, 37 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Motivated by a well-known result of Kadison that describes surjective isometries of the space of compact and the space of bounded operators on a Hilbert space, in this paper we investigate the structure of surjective isometries on the space of compact and on the space of bounded operators between Banach spaces. We give an example to show that isometries in general need not be of the canonical form. As an application of our study of the group of isometries, we consider the algebraic reflexivity of the group of isometries. We show that for a Banach space X that is a M-ideal in its bidual, the algebraic reflexivity of the group of isometries of X implies the algebraic reflexivity of the group of isometries of the bidual. For a metrizable compact Choquet simplex, we show that any nice operator that is in the algebraic closure of the set of nice surjections is a surjection.
Clasificación UNESCO 120200
Palabras clave español Espacios de Banach ; Operadores lineales ; Operadores compactos ; Isometría ; Sobreyectividad
Código MathReviews MR2135829
Código Z-Math Zbl 1088.47057
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es